# SDR HALA2014091100135

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 26,434 hours, 38,452 cycles
- Engine: Rroyce BR700715A130
- Engine time: 17,622 hours, 42,229 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Missing
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HAD AN COMPRESSOR STALL IN CRUISE.  ACCOMPLISHED BORESCOPE. FOUND BLADE MISSING THIRD STAGE HPC AND NUMEROUS DAMAGE AFT SECTION AS WELL. REMOVED AND INSTALLED NR 1 ENGINE. OPS AND LEAK CHECK OK. OK FOR SERVICE.
